# SDR ASAA2025100261413

- Difficulty date: October 2, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 40,738 hours, 12,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Power Supply
- Component: Power Supply
- Component part number: D71702001
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXTERIOR R/H OVERWING EXIT LIGHTS INOP. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK M1671 IAW B737 AMM 33-51-06-960-806 OPERATIONAL TEST GOOD. (S/N 118163)
